# SDR USAA2009112793235

- Difficulty date: November 24, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 27,663 hours, 17,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1724
- Condition: Low Pressure
- Location: L2 Door
- Part time: 27,675 hours, 17,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EES - FLIGHT 1529 - L2 DOOR EMERGENCY ACCUMULATOR LOW.  SERVICED THE L2 DOOR EMERGENCY ACCUMULATOR  IAW A320 AMM 52-10-00-614-001.
